# SDR IPXA09555800

- Difficulty date: May 6, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A PRONOUNCED ODOR ASSOCIATED WITH USE OF LEFT PACK.  NO SMOKE NOTED.  SLIGHT OIL SMELL AFTER ENGINE START NORMAL.  SMELL WENT AWAY AFTER ENGINE RAN MORE THAN 1 MINUTE REF FIM 71-05-00.  ALSO INSPECTED LEFT PACK AND LEFT ENGINE FOR SIGNS OF OIL LEAKAGE, NONE NOTED.
